# SDR QXEA0200591

- Difficulty date: April 9, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,920 hours, 13,975 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD MOST 6 INCH SECTION OF EMERGENCY TRACK LIGHTING ON PANEL 133BZ WILL NOT ILLUMINATE.  REPINNED WIRING IN TRACK LIGHTING RECEPTACLE.
